JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 2, Article 37
Certain Properties of Generalized Orlicz Spaces

    Authors: Pankaj Jain, Priti Upreti,  
    Keywords: Banach Function spaces, generalized Orlicz class, generalized Orlicz space, Luxemburg norm, Young function, Young's inequality, imbedding, convergence, separability.  
    Date Received: 20/03/08  
    Date Accepted: 09/10/08  
    Subject Codes:

26D10, 26D15, 46E35.

    Editors: Lars-Erik Persson,  

In the context of generalized Orlicz spaces $ X_Phi$, the concepts of inclusion, convergence and separability are studied.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login